# SDR UALA2010012200272

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 69,057 hours, 20,026 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 58
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG WITH EEC MAINT POWER SELECT SWITCH IN ALTN POSITION. EPCS PAGE DISPLAYS NO CHANNEL SELECTED.  CHANNEL SELECT SWITCH HAS NO EFFECT.  SQUARE BOX AROUND PRI, SEC, NOT DISPLAYED. THRUST REV WILL NOT DEPLOY.   REPLACED EEC. PROBLEM STILL PERSISTS. REPLACED NR1 PDIU SYS OPS, CHECKED OK.
